Delay analysis for discrete-time queueing systems with multiple randomly interrupted servers
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bruneel, Herwig, 1984. "A mathematical model for discrete-time buffer systems with correlated output process," European Journal of Operational Research, Elsevier, vol. 18(1), pages 98-110, October.
- Bruneel, Herwig, 1986. "A general treatment of discrete-time buffers with one randomly interrupted output line," European Journal of Operational Research, Elsevier, vol. 27(1), pages 67-81, October.
- Bruneel, Herwig, 1984. "A general model for the behaviour of infinite buffers with periodic service opportunities," European Journal of Operational Research, Elsevier, vol. 16(1), pages 98-106, April.
When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:85:y:1995:i:1:p:161-177. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.